# SDR ABXA20251010263

- Difficulty date: October 10, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 97,666 hours, 20,881 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PRE-DEPARTURE CHECK, FOUND MAIN CARGO DECK SMOKE DET 2A  AND 2B WOULD NOT RESET.  MAINTENANCE REMOVED AND REPLACED SMOKE DETECTORS 2A AND 2B IAW B767 AMM 26-14-01.  TEST OK, NO FAULTS.  AIRCRAFT RETURNED TO SERVICE.  POSITION 2A:  PN CGFT1100-01, SN 2483      POSITION 2B:  PN CGFT1100-01, SN 2174
